# SDR A6WA200640416

- Difficulty date: December 23, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Condition: Unknown
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 45 DEGREES SELECTED A/C STARTS TO VIBRATE AND ROLL TO LEFT.  DUIRNG TAKEOFF FLAPS 20 EXCESSIVE RIGHT AILERON TRIM REQUIRED.  PERFORMED BLENDING OF L/E TEFLON STRIP OF FLAPS IAW SL-RJ-27-022 AMM 27-15 AND AMM 27-54-01-370-001 SECTION 8.  (M)
